# SDR WX0A2014080572064

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21, 22 DEF EMER LIGHT OUT.  R & R ROW 21, 22 DEF EMER LIGHT IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
